-
- Vrsta/tip rada: Prikaz slučaja
- PREGLEDAJTE RAD
- PREUZMITE RAD
-
- 121 pregleda
- 1136 puta preuzet
Abstract
Introduction. Drug hypersensitivity reactions represent a major safety concern in anaesthetic practice, particularly in paediatric patients, in whom recognition can be difficult and clinical deterioration may occur rapidly.
Case Report. We present the case of a 5-year-old child who developed an allergic reaction during a previous general anaesthesia. Based on the results of allergy test results, an individualised anaesthetic plan was developed, including the selection of alternative agents. Anaesthesia was performed successfully with no adverse reactions.
Conclusion. This case highlights the importance of careful preoperative planning and a personalised approach to ensure the safety of paediatric patients with multiple anaesthetic drug allergies. Even routinely used agents may pose a significant risk, making familiarity with alternative pharmacological options essential for safe perioperative management.
